NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hi, Good morning. Feel a clinging pain around my abdomen for 3days now and after taking buscopan it won't go away. "

    User Avatar
    A 35 years year old female asked:
    2 years ago
    Hi, Good morning. Feel a clinging pain around my abdomen for 3days now and after taking buscopan it won't go away.
    Dr. Idris Q answered:
    2 years ago
    Good morning madam, Sorry about the pain. Please answer these questions When last did you saw your menses? When are you expecting the next one? Do you feel the urge to go to the toilet to defecate whenever you have the pain? Do you have any abnormal vaginal discharge? Any pain whenever you are urinating? I will expect your reply. Thanks
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app